# SDR ASAA2019012827970

- Difficulty date: January 28, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 40,751 hours, 12,411 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CABIN LIGHT ON RECALL. RESETS ON MASTER CAUTION RESET. GROUNDED - YES. VERIFIED - PERFORMED FIM 21-62 TASK 801 - NR 2 TEMP CNTLR SHOWED FLT DECK TRIM VALVE FAULT. PERFORMED FIM 21-67 TASK 833, FAULT RESET. RAN APU/PACKS AT VARYING CABIN TEMPS W/ NO FURTHER ISSUES AND NO FAULTS ON EITHER CNTLRS. GROUND VERIFICATION CHECK GOOD.
